# SDR GLBA200901121

- Difficulty date: January 9, 2009
- Submitted: January 12, 2009
- Operation: Air carrier
- Aircraft: N253GL
- Make and model: Beech 1900D
- Aircraft serial: UE253
- Aircraft time: 25,574 hours, 32,189 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Condition: Out Of Adjust
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SIGNIFICANT EVENT, MAINTENANCE ADJUSTED AUTOFEATHER MICROSWITCH IN PEDESTAL IAW 1900D MM 61-21-02. OPERATIONAL CHECK WAS GOOD.  LOTS REPORTED THE RIGHT SIDE AUTOFEATHERED FLIGHT ON FINAL WITH PROPS FULL FORWARD WHEN INCREASING POWER.
